# SDR DXTA2024022010943

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0215
- Aircraft time: 4,698 hours, 3,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: LAST TWO MORNINGS HAD TO CHARGE THE EMERGENCY BATTERIES FOR 30 MINUTES TO GET A SATISFACTORY TEST  GAINED ACCESS TO FORWARD EMERGENCY BATTERY INERTIA SWITCH AND RESET IAW CE680A MM CH. 33-50-11. POWERED AIRCRAFT AND ALLOWED EMERGENCY BATTERIES TO CHARGE FOR 2 HOURS. PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM IAW CE680A MM CH. 35-50-00 WITH NO DEFECTS NOTED. OPERATIONAL CHECK GOOD.
